# SDR RAIA2018122840003

- Difficulty date: December 4, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 27,886 hours, 25,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frames 15-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OMEGA BEAM UPPER DIGITAL SUPPORT HAVE CRACKED BETWEEN FRAME 15 & 16....REMOVED AND REPLACED L/H OMEGA BEAM UPPER DIGITAL SUPPORT AT FRAME 15 & 16.
